Archived

This topic is now archived and is closed to further replies.

Long Term Retin A And Duac?

3 posts in this topic

Hello all-

Please help. So I have been using Duac(Benzoyl Peroxide and Clindamycin) and Retin a .04% for atleast over a year. That paired with Oracea(doxycycline 40 mg) and birth control (Ortho Cyclen) kept me clear for a very long time. I stopped taking my Oracea for 2 weeks, and my skin went crazy. I broke out on my chin with a cyst and some smaller ones. I started taking the medicine again, and it has been five weeks. I guess it is getting better, but I am still breaking out, especially on my cheeks, somewhere I never break out at. Should I just give the medicine time? Are my topicals still doing their job or is my face accustomed to them??

I would appreciate any feedback please! I am desperate.

Share this post


Link to post
Share on other sites

Well it definitely sounds like you were benefits most from the Oracea. I would try waiting another couple weeks and if it doesnt improve you may want to go back to your derm and which you your medication.


Absorica Aug 2013 -Feb2014

Claravis March 211 - July 2011


Share this post


Link to post
Share on other sites